# SDR AALA2018092099014

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 53,540 hours, 26,654 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,   THE A  HYDRAULIC SYSTEM WARNING .   DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  THE RT ENGINE HYDRAULIC PUMP HAD FAILED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE HYDRAULIC PUMP IAW MM 29-10-05.
